| Catalog Number |
445329 |
| Medical Device Problem Code |
Device Markings/Labelling Problem (2911)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/02/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H.3.A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
Event or Problem Description
It was reported when using the bd onclarity¿ hpv surepath¿ diluent tubes, the tubes were found to have an incorrect label marking in nine (9) boxes.There was no report of patient impact.
Additional Manufacturer Narrative
H.6.Investigation summary: bd integrated diagnostic systems initiated an investigation into the barcode labels on the hpv lbc diluent us surepath tubes (catalog # 445329, batch # 3087411).These tubes were manufactured prior to the implementation of the new labeling scheme.These tubes were properly labeled with the "^" prefix.The manufacturing of tubes with the label containing the "m" prefix did not occur until november, 2023.As stated in the customer in-take description, the tubes were orderd in september, 2023.Although the customer photographic evidence displayed the "^" prefix, this complaint is unconfirmed as the labeling change noted by the customer was in accordance with specifications.
Event or Problem Description